# SDR DL72S011353

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 58,252 hours, 42,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER PATH/OVERHEAD LIGHTS INOP. CA REPLACED BATTERY PACK.
